Share:


Convergence Order of the Reproducing Kernel Method for Solving Boundary Value Problems

    Zhihong Zhao Affiliation
    ; Yingzhen Lin Affiliation
    ; Jing Niu Affiliation

Abstract

In this paper, convergence rate of the reproducing kernel method for solving boundary value problems is studied. The equivalence of two reproducing kernel spaces and some results of adjoint operator are proved. Based on the classical properties of piecewise linear interpolating function, we provide the convergence rate analysis of at least second order. Moreover, some numerical examples showing the accuracy of the proposed estimations are also given.

Keyword : reproducing kernel method, convergence analysis, boundary value problem

How to Cite
Zhao, Z., Lin, Y., & Niu, J. (2016). Convergence Order of the Reproducing Kernel Method for Solving Boundary Value Problems. Mathematical Modelling and Analysis, 21(4), 466-477. https://doi.org/10.3846/13926292.2016.1183240
Published in Issue
Jun 23, 2016
Abstract Views
560
PDF Downloads
359
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.